# SDR CALA9601876

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N44214
- Make and model: Boeing 737130
- Aircraft serial: 19031
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 65445101708
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE A HYDRAULIC SYSTEM QUANTITY AND PRESSURE DROPPED TO ZERO ON DESCENT INTO EWR.  THE A SYSTEM PUMPS WERE TURNED OFF AND THE HYDRAULIC LOSS CHECKLIST WAS ACCOMPLISHED.  THE AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE FOUND THE RT ENGINE A SYSTEM PRESSURE LINE LEAKING.  THE LINE WAS REPLACED USING FLEX LINE.  A DIP WAS ISSUED TO REPLACE THE FLEX LINE WITHIN 500 FLIGHTS OR 1200 FLIGHT HOURS, WHICHEVER COMES FIRST.
